MathSciNet Relay Station
MathSciNet bibliographic data
MR722406 (85a:14004) 14B05 (14J30 14J35)
Morrison, David R.; Stevens, Glenn Terminal quotient singularities in dimensions three and four. Proc. Amer. Math. Soc. 90 (1984), no. 1, 15–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement